Re: Think I may have taken an extra dose??
Hi Kdel, I'm glad everything worked out. I use a monthly plannner. I pill box with 28 compartments. This way I can always check the box and see if the pill is missing. It's alot easier to understand why some people have to manage an elderly parent or grandparents meds. The idea of PM really isn't to make you feel something, but to reduce what you do feel as far as pain. If every dose could be felt, it would be more like a high than simply making intolerable pain tolerable. There may be a slight honeymoon period when someone goes from nothing at all to starting opiates or with a major med change, but that goes away quickly.
It's really not that difficult to forget especially if your having a bad day. I have taken doses that gave abolutely no relief and you really wonder if you took anything at all or if you just got a dud. Sometimes meds that usually bring relief just don't.
Whosit is right though, doubling a dose of BT meds can sometimes be felt in the way of nausea, sweating or an uncommon sensation, but I can't think of many circumstances where a long term patient with tolerance is at risk unless it's imediately after a major increase your not allready used too.
Good luck, Dave